# SDR 08FDEA02460

- Difficulty date: June 25, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 41,141 hours, 27,171 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGE JUST FWD OF STATION 1010 STR 27L. REMOVED FASTENERS FROM AFFECTED AREA IAW SRM 51-30-2, CUTOUT STRINGER SECTION (DIM 10 1/4" LONG) IAW B727 SRM 53-10-3 FIG 1, REMOVED EXISTING SPLICE  IAW SRM 51-30-2, FABRICATED REPAIR PARTS IAW SRM 51-10-2, CLEANED SKIN AND NO CORROSION NOTED, INSTALLED REPAIR PARTS IAW SRM 51-30-2 AND 53-10-3 FIG1.
